# SDR EISA96201

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED D-CHECK, FOUND A CRACK IN A CRACK IN THE RIB FLANGE LOWER RADIUS, RIGHT WING STATION 629 ABOUT 14 INCHES AFT OF THE FRONT SPAR.  REPAIRED PER SB 727-57-127.  (M)
